Found 189 Documents (Results 1–100)

Existence and uniqueness of weak solution for a class of nonlinear degenerate elliptic problems in weighted Sobolev spaces. (English) Zbl 07826957

Melliani, Said (ed.) et al., Recent advances in fuzzy sets theory, fractional calculus, dynamic systems and optimization. Contributions based on the presentations at the international conference on partial differential equations and applications, modeling and simulation, Beni Mellal, Morocco, from June 1–2, 2021. Cham: Springer. Lect. Notes Netw. Syst. 476, 275-290 (2023).
Full Text: DOI

Potential estimates and quasilinear parabolic equations with measure data. (English) Zbl 1528.35003

Memoirs of the American Mathematical Society 1449. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6722-7/pbk; 978-1-4704-7682-3/ebook). v, 123 p. (2023).
Full Text: DOI arXiv HAL

Filter Results by …

Document Type

all top 5


all top 5


all top 5

Year of Publication

all top 3

Main Field